A conditional minimization method with parametric specification of suitable directions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1996), pp. 17-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_12_a2,
author = {I. Ya. Zabotin},
title = {A conditional minimization method with parametric specification of suitable directions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--29},
year = {1996},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_12_a2/}
}
I. Ya. Zabotin. A conditional minimization method with parametric specification of suitable directions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1996), pp. 17-29. http://geodesic.mathdoc.fr/item/IVM_1996_12_a2/